# SDR FDEA201109143879

- Difficulty date: September 14, 2011
- Submitted: September 14, 2011
- Operation: Air carrier
- Aircraft: N726FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 575
- Aircraft time: 44,560 hours, 22,652 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A5397436020000
- Condition: Bent
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO COMPARTMENT FLOORBEAM FR 67 BENT FROM LBL 46 TO 51 UP SIDE.  REMOVED BENT FLOORBEAM IAW SRM 51-40-21, LOCATED AND DRILLED NEW FLOORBEAM IAW SRM 51-72-10, INSTALLED IAW 51-40-21 AND REPROTECTED IAW SRM 51-75-10.
